Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, Matthias, Jan Maas, and Melchior Wirth. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations 58, no. 1 (2019): 19. https://doi.org/10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics, 2019. https://doi.org/10.1002/cpa.21816.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability 47, no. 2 (2019): 804–34. https://doi.org/10.1214/18-AOP1272.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications 129, no. 3 (2019): 995–1012. https://doi.org/10.1016/j.spa.2018.04.003.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
Dareiotis, Konstantinos, Mate Gerencser, and Benjamin Gess. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations 266, no. 6 (2019): 3732–63. https://doi.org/10.1016/j.jde.2018.09.012.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed